Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Chronic yeast infection in the vaginal area, sex painful, took medicines, no sugar, yeast diet, no relief. Suggestions?

I have lupus (no steroids used in over a year). I took the morning after pill in Nov 2011 and have had chronic yeast infections ever since, usually 1-2x a month. I ve seen my family doc and 3 GYNs and no luck. They give me meds (oral and vaginal gels) or recommend the OTC yeast infection treatments. Done them all. I ve eliminated sugar and yeast from my diet, i take high dose of probiotics and an oral antifungal and STILL get them. I ve been tested for diabetes and my sugars are good. I dont wear tight clothes, only cotton underwear, I dont swim and shower after the gym. They are annoying, uncomfortable, make sex painful and I am beyond fed-up. What do I do?!?!
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi.i think u are suffering from vaginal candidiasis.first ask ur partner whether is siffering from balanitis.use flucanazole weekly once and apply onabet ointment
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor